Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 276372, 6 pages
http://dx.doi.org/10.1155/2014/276372
Research Article

Infinitely Many Homoclinic Solutions for Second Order Nonlinear Difference Equations with -Laplacian

1Department of Applied Mathematics, Yuncheng University, Yuncheng 044000, China
2School of Mathematics and Information Science, Guangzhou University, Guangzhou, Guangdong 510006, China

Received 12 March 2014; Accepted 18 April 2014; Published 14 May 2014

Academic Editor: Maoan Han

Copyright © 2014 Guowei Sun and Ali Mai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. M. Guo and J. S. Yu, “The existence of periodic and subharmonic solutions of subquadratic second order difference equations,” Journal of the London Mathematical Society, vol. 68, no. 2, pp. 419–430, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, vol. 74, Springer, New York, NY, USA, 1989. View at MathSciNet
  3. Z. M. Guo and J. S. Yu, “Existence of periodic and subharmonic solutions for second-order superlinear difference equations,” Science in China A: Mathematics, vol. 46, no. 4, pp. 506–515, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Z. M. Guo and J. S. Yu, “Applications of critical theory to difference equations,” in Differences and Differential Equations, vol. 42 of Fields Institute Communications, pp. 187–200, American Mathematical Society, Providence, RI, USA, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Z. Zhou, J. S. Yu, and Z. M. Guo, “Periodic solutions of higher-dimensional discrete systems,” Proceedings of the Royal Society of Edinburgh A: Mathematics, vol. 134, no. 5, pp. 1013–1022, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Mai and Z. Zhou, “Ground state solutions for the periodic discrete nonlinear Schrödinger equations with superlinear nonlinearities,” Abstract and Applied Analysis, vol. 2013, Article ID 317139, 11 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Mai and Z. Zhou, “Discrete solitons for periodic discrete nonlinear Schrödinger equations,” Applied Mathematics and Computation, vol. 222, pp. 34–41, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. G. Sun, “On standing wave solutions for discrete nonlinear Schrödinger equations,” Abstract and Applied Analysis, vol. 2013, Article ID 436919, 6 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  9. D. Ma and Z. Zhou, “Existence and multiplicity results of homoclinic solutions for the DNLS equations with unbounded potentials,” Abstract and Applied Analysis, vol. 2012, Article ID 703596, 15 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Ma and Z. Guo, “Homoclinic orbits for second order self-adjoint difference equations,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 513–521, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. Iannizzotto and S. A. Tersian, “Multiple homoclinic solutions for the discrete p-Laplacian via critical point theory,” Journal of Mathematical Analysis and Applications, vol. 403, no. 1, pp. 173–182, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  12. A. Ambrosetti and P. H. Rabinowitz, “Dual variational methods in critical point theory and applications,” Journal of Functional Analysis, vol. 14, pp. 349–381, 1973. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. Cabada, C. Li, and S. Tersian, “On homoclinic solutions of a semilinear p-Laplacian difference equation with periodic coefficients,” Advances in Difference Equations, vol. 2010, Article ID 195376, 17 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  14. P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, vol. 65 of CBMS Regional Conference Series in Mathematics, The American Mathematical Society, Providence, RI, USA, 1986. View at MathSciNet
  15. M. Willem, Minimax Theorems, Birkhäuser, Boston, Mass, USA, 1996. View at Publisher · View at Google Scholar · View at MathSciNet